Nutriflex-Lipid Peri/Nutriflex Omega Special

Nutriflex-Lipid Peri/Nutriflex Omega Special Overdosage

Manufacturer:

B. Braun

Distributor:

DKSH
/
Four Star
Full Prescribing Info
Overdosage
Nutriflex-Lipid Peri: Overdose of Nutriflex-Lipid Peri is not to be expected on proper administration.
Symptoms of fluid and electrolyte overdose: Hypertonic hyperhydration, electrolyte imbalance and pulmonary oedema.
Symptoms of amino acid overdose: Renal amino acid losses with consecutive amino acid imbalances, sickness, vomiting and shivering.
Symptoms of glucose overdose: Hyperglycaemia, glucosuria, dehydration, hyperosmolality, hyperglycaemic and hyperosmolar coma.
Symptoms of fat overdose: Lipid overdose may lead to the overload syndrome, characterised (for example) by fever, headache, abdominal pain, fatigue, hyperlipaemia, hepatomegaly with or without jaundice, splenomegaly, pathological disturbances of liver function, anaemia, reduction in platelet count, reduction in white cell count, haemorrhagic diathesis and haemorrhage, alteration or depression of blood coagulation factors (bleeding time, coagulation time, prothrombin time etc.). The plasma triglyceride concentration should not exceed 3 mmol/l during infusion.
Emergency treatment, antidotes: Immediate cessation of infusion is indicated for overdose. Further therapeutic measures depend on the particular symptoms and their severity. When infusion is recommenced after the symptoms have declined it is recommended that the infusion rate be raised gradually with monitoring at frequent intervals.
Nutriflex Omega Special: Symptoms of fluid and electrolyte overdose: Hypertonic hyperhydration, electrolyte imbalance and pulmonary oedema.
Symptoms of amino acid overdose: Renal amino acid losses with consecutive amino acid imbalances, sickness, vomiting and shivering.
Symptoms of glucose overdose: Hyperglycaemia, glucosuria, dehydration, hyperosmolality, hyperglycaemic - hyperosmolar coma.
Symptoms of lipid overdose: See Adverse Reactions.
Treatment: Immediate cessation of infusion is indicated for overdose. Further therapeutic measures depend on the particular symptoms and their severity. When infusion is recommenced after the symptoms have declined it is recommended that the infusion rate be raised gradually with monitoring at frequent intervals.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in